Skip to Main content Skip to Navigation
Journal articles

Asymptotic Stabilization for Feedforward Systems with Delayed Feedback

Abstract : A problem of state feedback stabilization of time-varying feedforward systems with a pointwise delay in the input is solved. The approach relies on a time-varying change of coordinates and Lyapunov-Krasovskii functionals. The result applies for any given constant delay, and provides uniformly globally asymptotically stabilizing controllers of arbitrarily small amplitude. The closed-loop systems enjoy input-to-state stability properties with respect to additive uncertainty on the controllers. The work is illustrated through a tracking problem for a model for high level formation flight of unmanned air vehicles.
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00761317
Contributor : Frederic Mazenc <>
Submitted on : Wednesday, December 5, 2012 - 11:47:43 AM
Last modification on : Thursday, July 9, 2020 - 4:08:01 PM

Identifiers

Collections

Citation

Frédéric Mazenc, Michael Malisoff. Asymptotic Stabilization for Feedforward Systems with Delayed Feedback. Automatica, Elsevier, 2013, 49 (3), pp.780-787. ⟨10.1016/j.automatica.2012.11.049⟩. ⟨hal-00761317⟩

Share

Metrics

Record views

626